×

zbMATH — the first resource for mathematics

On ideals in certain rings of analytical functions. (English. Russian original) Zbl 0845.32018
Russ. Math. 37, No. 10, 76-79 (1993); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1993, No. 10, 77-80 (1993).
The author studies sufficient conditions for an arbitrary analytic function in a domain \(D \subset \mathbb{C}^n\) to belong to an ideal generated by a certain set of analytic functions in \(D\). As a consequence of the above study the problem on coincidence of the said ideal with the ring of all analytic functions in \(D\) is solved.

MSC:
32E99 Holomorphic convexity
32A38 Algebras of holomorphic functions of several complex variables
PDF BibTeX XML Cite